# SDR CA180808025

- Difficulty date: July 25, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 879 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 20104503
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CONDITIONING COMPRESSOR P/N 201-0450-3 FAILURE, 73.5 HRS FROM INSTALLATION.  DEFECT REPORTED: `AIR CONDITIONING NOT COOLING` AIR CONDITIONING COMPRESSOR FOUND TO HAVE A FREEWHEELING CLUTCH, SUSPECTED THAT THE COMPRESSOR SEIZED.  THE AIR CONDITIONING COMPRESSOR WAS REMOVED AND THE SYSTEM FLUSHED IN ACCORDANCE WITH KING AIR COMMUNIQUE 2006-01.  THE AIR CONDITIONING COMPRESSOR WAS REPLACED WITH A NEW COMPRESSOR, SAME PART NUMBER, AS WELL AS, THE RECEIVER DRYER.  INITIAL SUSPICION WAS CONTAMINATES FROM THE PREVIOUS FAILURE.  THIS WAS THE FIFTH AIR CONDITIONING COMPRESSOR INSTALLED ON THIS AIRCRAFT SINCE NEW.  THE MANUFACTURER WAS MADE AWARE OF THE FAILURES THROUGH THE PARTS WARRANTY PROGRAM AND THROUGH TECHNICAL SUPPORT CHANNELS.  (TC# 20180808025)
